Browse/search for people

Publication - Professor Philip Welch

    Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities

    Citation

    Adolf, D, Cox, S & Welch, PD, 2018, ‘Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities’. Israel Journal of Mathematics, vol 228., pp. 1-19

    Abstract

    We prove that the upper bounds for the consistency strength of certain instances of mutual stationarity considered by Liu–Shelah in 1997 are close to optimal. We also consider some related and, as it turns out, stronger properties.

    Full details in the University publications repository